# SDR CA060731009

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Ayres STRT34
- Engine: Pwa PT6A34AG
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO LOSE ALL POWER IN CRUISE. A DEAD-STICK LANDING WAS PERFORMED IN A  FIELD RESULTING IN AIRFRAME DAMAGE.  SUBSEQUENT INSPECTION REVEALED FRACTURED POWER TURBINE BLADES.  MFG WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060731009)
